Osteoporosis after chemo and within 5 months of taking Lexitrole

Osteoporosis after chemo and within 5 months of taking Lexitrole

I just received the results of a bone density scan. The results shown that I have osteoporosis at 59 years old. My doctor would like me to begin injections every 6 months to improve my bone density along with a daily yogurt and well absorbing calcium supplements. I had 4 rounds of chemo that ended in April and began a daily Lexitrole pilli immediately after.

Has anyone experienced accelerated bone loss after chemo and during estrogen reducing… read more

A MyBCTeam Member said:

My Doctor went with Reclass. Given once a year. Had my first shot 11/28/19.
No real side effects.

posted 20 days ago
A MyBCTeam Member said:

So glad you took of the Dentist. I did not and now I am having problems. I did not a full understanding of the importance of Dental work before my infusion.

posted 16 days ago
A MyBCTeam Member said:

I will be receiving Prolia shots every 6 months. My dentist has agreed to do some preventative work on my teeth (For example, today, I had 2 wisdom teeth pulled that could cause me problems in a couple of years) before he gives me a clearance.

posted 18 days ago
A MyBCTeam Member said:

Thank you ALL! Sharing your experiences with this is helping me MORE THAN YOU'LL EVER KNOW!!!!!

posted 18 days ago
A MyBCTeam Member said:

My mother was diagnosed with osteoporosis and took the shots. After 3 shots, she had a bone density scan. It showed she had started to reverse the bone loss. Now she is on a pill since her insurance decided not to pay for the shots.

posted 20 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in